Article

Title: Characterizations of Probability Distributions Through Linear Forms of Q-Conditional Independent Random Variables

Author(s): B. L. S. Prakasa Rao
Issue: Volume 78 Series A Part 2 Year 2016
Pages: 221 -- 230
Abstract
We derive some characterizations of probability distributions based on the joint distributions of linear forms of Q-conditional independent random variables.
AMS (2000) subject classification. 60E10.
Keywords and phrases: Q-conditional independence, Q-conditional identically distributiveness, Linear forms, Characterization of probability distributions.
View Article Download Article